# SDR ASAA2023081044548

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 47,198 hours, 13,960 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START USING LEFT IGNITOR #2 ENGINE FAILED TO START.USED RIGHT IGNITION ENGINE STARTED NORMALLY. GROUNDED - YES. REF LOG PG 60633359 IGNITION WAS NOT ISSUE START SWITCH WAS.REF FIM 80-06 TASK 803. BELIEVE IGNITION SYSTEM FUNCTIONING NORMAL AND THAT THE AUTO SWITCH CUTOUT FUNCTION IS THE ISSUE. PER FIM 80-06/803 ATTEMPTED START OF THE #2 ENG USING LEFT IGNITION AND MANUALLY OPERATING START SWITCH. ENG RUN WAS SUCCESSFUL. SUCCESSFULLY STARTED #2 ENG WITH LEFT IGNITION.
